# SDR MALA976374

- Difficulty date: March 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407XJ
- Make and model: Saab 340B
- Aircraft serial: 340B407
- System (JASC): 2730 · Elevator Control System
- Part: Controls
- Condition: Malfunctioned
- Location: Elevator
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

UPON ROTATION IN DTW, AIRCRAFT FELT ABNORMALLY LIGHT ON ELEVATOR CONTROL, CONTINUED THROUGH THE CLIMB.  THE RESPONSE TO CONTROL INPUTS WERE NOT ADEQUATE/SLOW AND SLOPPY.  RETURNED TO DTW.  MAINTENANCE CHECK OF ELEVATOR TRAVEL AND OPS CHECK OF DEICE SYSTEMS.  ALL CHECKS GOOD IAW SF340 CHAP 27.
